Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 85, NWS Austin/San Antonio, TX

May 5, 2022Caldwell County, Fayette County, Gonzales County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 5, 2022, 7:52 PM CDT for Caldwell County, Fayette County, Gonzales County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2022, 7:52 PM CDT (00:52 UTC)
Expired
May 5, 2022, 8:30 PM CDT
In force
38 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caldwell County, TX, Fayette County, TX, Gonzales County, TX

The radar

The Austin/San Antonio radar (KEWX), 71 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 8:01 PM CDTHAIL 0.710 Ene Luling, TXDIME SIZE HAIL REPORTED NORTH OF HARWOOD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 0.9 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2022-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2768 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2022-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2768 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted.

569 
WUUS54 KEWX 060052
SVREWX
TXC055-149-177-060130-
/O.NEW.KEWX.SV.W.0085.220506T0052Z-220506T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
752 PM CDT Thu May 5 2022

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southeastern Caldwell County in south central Texas...
  Northeastern Gonzales County in south central Texas...
  Southwestern Fayette County in south central Texas...

* Until 830 PM CDT.

* At 751 PM CDT, a severe thunderstorm was located near Luling,
  moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Trained weather spotters.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Gonzales, Luling, Flatonia, Waelder, Palmeto State Park,
  Brownsboro, Delhi, Tilmon, Glaze City, Newtonville, Elm Grove,
  Nickle, McNeil, Dilworth, McMahan, Little New York and
  Thompsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 2963 9714 2958 9721 2952 9720 2939 9728
      2971 9769 2987 9755 2981 9734 2979 9732
      2980 9730 2973 9708
TIME...MOT...LOC 0051Z 299DEG 32KT 2975 9757 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BF
2 follow-up statements
512 
WWUS54 KEWX 060111
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
811 PM CDT Thu May 5 2022

TXC055-060120-
/O.CAN.KEWX.SV.W.0085.000000T0000Z-220506T0130Z/
Caldwell TX-
811 PM CDT Thu May 5 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALDWELL COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2963 9714 2958 9721 2952 9720 2939 9728
      2962 9758 2966 9755 2967 9752 2976 9736
      2980 9730 2973 9708
TIME...MOT...LOC 0110Z 299DEG 32KT 2966 9739 

$$

TXC149-177-060130-
/O.CON.KEWX.SV.W.0085.000000T0000Z-220506T0130Z/
Gonzales TX-Fayette TX-
811 PM CDT Thu May 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN GONZALES AND SOUTHWESTERN FAYETTE COUNTIES...

At 810 PM CDT, a severe thunderstorm was located near Waelder, or 10
miles north of Gonzales, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Gonzales, Flatonia, Waelder, Palmeto State Park, Little New York,
Thompsonville, Glaze City, Newtonville, Elm Grove, Nickle and
Dilworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2963 9714 2958 9721 2952 9720 2939 9728
      2962 9758 2966 9755 2967 9752 2976 9736
      2980 9730 2973 9708
TIME...MOT...LOC 0110Z 299DEG 32KT 2966 9739 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BF
558 
WWUS54 KEWX 060127
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
827 PM CDT Thu May 5 2022

TXC149-177-060137-
/O.EXP.KEWX.SV.W.0085.000000T0000Z-220506T0130Z/
Gonzales TX-Fayette TX-
827 PM CDT Thu May 5 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GONZALES AND
SOUTHWESTERN FAYETTE COUNTIES WILL EXPIRE AT 830 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 2963 9714 2958 9721 2952 9720 2939 9728
      2962 9758 2966 9755 2967 9752 2976 9736
      2980 9730 2973 9708
TIME...MOT...LOC 0127Z 299DEG 32KT 2959 9724 

$$

BF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 6:26 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 5, 6:26 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
626 PM CDT Thu May 5 2022

...New UPDATE...

.UPDATE...
Issued at 623 PM CDT Thu May 5 2022

Have allowed the tornado watch previously in effect to expire as of 6
PM CDT. Scattered strong to at times severe thunderstorms are
expected primarily to the east of US 281 through the first half of
tonight along a slowly-advancing frontal boundary, but will begin to
subside following sunset and the onset of nocturnal stabilization in
the boundary layer. Have adjusted PoP and weather grids accordingly,
and have updated our zone forecasts in light of these changes.

&&

.SHORT TERM...
(Tonight through Friday night)
Issued at 208 PM CDT Thu May 5 2022

Some clearing from earlier along with a convective outflow boundary
moving down from the north is helping shower and thunderstorm
activity develop along the I-35 corridor from Austin northward. The
HRRR model suggests additional development will continue to slowly
develop southward and eastward into the I-35 corridor to near San
Antonio and southeastward into the coastal plains. There has been no
change to the SPC outlook, with a Slight Risk generally along and
north of a Llano to Buda to Bastrop to Round Top line. The Marginal
Risk extends southward to roughly Utopia to Pleasanton to Kenedy
line. We still have plenty of instability over the region and
certainly can't rule out some additional severe storms through this
afternoon and early evening. The chance for severe weather should
decrease by mid to late evening as rain chances become favored for
areas generally east of the I-35 corridor. Shortly after midnight,
we should see showers and storms end across south central Texas.
Overnight lows will be coolest over portions of the Hill Country
where a weak front will help drop low temperatures down near 60
degrees. As you head farther south and west, it will be warmer, with
overnight lows in the mid 60s to lower 70s.

Much warmer temperatures and dry weather are in store on Friday as
highs peak in the lower 90s to near 100 along the Rio Grande, with
heat index values several degrees above the air temperature. It will
be warm and muggy Friday night, with lows in the upper 60s to mid
70s.

&&

.LONG TERM...
(Saturday through Wednesday)
Issued at 208 PM CDT Thu May 5 2022

The heat will be out in full force as we head into the weekend with
near-record to record heat expected across much of South-Central
Texas. Shortwave ridging will take over Saturday afternoon and
continue through Mother's Day, with the mercury soaring well into
the 90s for most areas along and east of US-281, and into the 100-
106 range west of US-281. With surface dewpoints in the 60s and 70s
generally along and east of I-35, it will be downright miserable for
many, with heat indices in the 105-110 range. While the humidity
shouldn't be quite as intense out west into the Rio Grande Plains,
Southern Edwards Plateau, and Winter Garden region, rapid mixing
should result in surface temperatures well into the triple digits
both days. Heat Advisories will likely be needed both days as this
early season heat will be our first real taste of summer-like heat
since Sep-Oct 2021. In fact, NAEFS percentiles has a good chunk of
the region in the climatological max for temperatures Saturday and
Sunday.

Mid-level flow should start to flatten out and turn more zonal on
Monday, before shifting to more of a southwesterly flow regime
through midweek. That should set the stage for the possibility of
convection developing over the Hill Country and Southern Edwards
Plateau, as well as over the Rio Grande Plains as SDB storms attempt
to organize and move across the border late Monday and again late
Tuesday. Temperatures will remain quite toasty, with mid to upper
90s for most, with the exception being over the Winter Garden region
and locations along the Rio Grande like Del Rio and Eagle Pass,
where highs should touch the century mark most days.

Despite beneficial rains over the last several days, the forecast
doesn't call for much in the way of rainfall over the next week, and
coinciding with what should be our rainy season along with continued
drought conditions , we are going to miss out on needed rain chances
for much of next week. An upper level low will get cut off and
meander over the SE CONUS, creating a bit of a blocking pattern over
the eastern US. This will limit what has been a fairly progressive
pattern of "troughiness" for the south-central US the last several
weeks. Expect the heat to continue, with high temperatures more
typical of early July than early May.

&&

.AVIATION...
(00Z TAFS)
Issued at 606 PM CDT Thu May 5 2022

A line of thunderstorms is moving through the Austin area and will
mean possible thunderstorms at AUS for the next hour or two. Any
storms will produce MVFR conditions at the airport and winds may gust
up to 30 kts. Otherwise, terminals are VFR. There is a slight chance
for thunderstorms in the San Antonio area early this evening, but it
looks like storms will dissipate before they make it that far south.
MVFR fog will develop early Friday morning at AUS and is possible in
the San Antonio area. Visibility will recover by mid-morning.

&&

.CLIMATE...

Record Highs for Saturday, May 7th and Sunday, May 8th
Austin Bergstrom.......102 in 1998 .........97 in 2011
Austin Camp Mabry......102 in 1998 .........99 in 1967
San Antonio Int........100 in 1998 ........102 in 1927
Del Rio................106 in 1998 ........103 in 1967

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              64  95  72  96 /  50   0   0   0
Austin Bergstrom Intl Airport  64  93  70  96 /  50   0   0   0
New Braunfels Muni Airport     65  96  70  98 /  50   0   0   0
Burnet Muni Airport            61  93  70  99 /  10   0   0   0
Del Rio Intl Airport           69 100  73 105 /   0   0   0   0
Georgetown Muni Airport        62  93  70  96 /  20   0   0   0
Hondo Muni Airport             65  97  71 103 /   0   0   0   0
San Marcos Muni Airport        65  95  70  98 /  60   0   0   0
La Grange - Fayette Regional   68  94  72  97 /  80   0   0   0
San Antonio Intl Airport       67  95  71  99 /  30   0   0   0
Stinson Muni Airport           69  99  73 102 /  30   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...05
Long-Term...Quigley
Aviation...05
Hazardous weather outlook, May 5, 10:42 AM CDT, 9 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
1042 AM CDT Thu May 5 2022

TXZ171>173-183>194-202>209-217>225-228-061545-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
1042 AM CDT Thu May 5 2022

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Isolated to scattered strong to severe storms are possible today
into this evening across the Hill Country, the I-35 corridor to
the Coastal Plains. Damaging winds and large hail will be the
main threat, although an isolated tornado will be possible.
Locally heavy rainfall is possible in areas that receive multiple
rounds of showers and storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The first summer heat wave of the year is expected this weekend
into early next week. High temperatures will be in the upper 90s
to near 107 with afternoon heat index values as high as 110. Heat
Advisories may be issued. Be sure to take precautions in the heat.
Drink plenty of water, wear light colored and loose fitting
clothing, and take breaks in the shade or in air conditioned
areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 5, 6:33 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
633 PM CDT Thu May 5 2022

TXZ194-209-060015-
Fayette TX-Lee TX-
633 PM CDT Thu May 5 2022

...A strong thunderstorm will impact portions of southeastern Lee and
northeastern Fayette Counties through 715 PM CDT...

At 632 PM CDT, Doppler radar was tracking a strong thunderstorm over
Giddings, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Giddings, Round Top, Lake Somerville State Park & Trailway, Carmine,
Serbin, Northrup, Winedale, Lincoln, Ledbetter, Manheim, and Loebau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3007 9703 3029 9705 3035 9677 3032 9674
      3032 9669 3030 9667 3029 9664 3025 9669
      3024 9674 3020 9674 3016 9679 3014 9677
      3015 9671 3017 9669 3015 9668 3015 9665
      3007 9663
TIME...MOT...LOC 2332Z 266DEG 29KT 3020 9696

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

BF
Local storm report, May 5, 6:39 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
639 PM CDT THU MAY 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             1 WNW JOHNSON CITY      30.28N 98.43W
05/05/2022  M2.00 INCH       BLANCO             TX   PUBLIC

            DELAYED REPORT OF 2 INCH HAIL NEAR JOHNSON
            CITY FORWARDED VIA LOCAL MEDIA. LOCATION
            MARKER IS APPROXIMATE.

&&

KCW
Special weather statement, May 5, 6:57 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
657 PM CDT Thu May 5 2022

TXZ191-208-060045-
Caldwell TX-Hays TX-
657 PM CDT Thu May 5 2022

...A strong thunderstorm will impact portions of western Caldwell and
southeastern Hays Counties through 745 PM CDT...

At 657 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kyle, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Marcos, Kyle, Lockhart, Luling, Martindale, Uhland, Mustang
Ridge, Niederwald, Brownsboro, Mountain City, Joliet, San Marcos
Regional Airport, Maxwell, Reedville, Lytton Springs, Dale, St John
Colony, Hays City, and Mendoza.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2970 9759 2980 9784 2981 9785 2983 9784
      2985 9786 2985 9789 2983 9792 2988 9806
      3006 9801 3005 9774 3002 9771 3005 9769
      3004 9762 2997 9753
TIME...MOT...LOC 2357Z 282DEG 31KT 2996 9795

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

BF
Special weather statement, May 5, 7:13 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
713 PM CDT Thu May 5 2022

TXZ191-206>208-060100-
Guadalupe TX-Comal TX-Caldwell TX-Hays TX-
713 PM CDT Thu May 5 2022

...A strong thunderstorm will impact portions of west central
Caldwell, south central Hays, north central Guadalupe and eastern
Comal Counties through 800 PM CDT...

At 712 PM CDT, Doppler radar was tracking a strong thunderstorm over
Canyon Lake Dam, moving southeast at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
New Braunfels, San Marcos, Seguin, Canyon Lake Dam, Canyon Lake,
McQueeney, Martindale, Staples, Geronimo, Zorn, Smithson Valley,
Hunter, Startzville, Sattler, Redwood, Freiheit, Gruene, and New
Braunfels National Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2979 9836 2995 9826 2984 9775 2955 9798
TIME...MOT...LOC 0012Z 292DEG 28KT 2984 9822

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

BF
Local storm report, May 5, 7:20 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 PM CDT THU MAY 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             4 ESE CANYON LAKE       29.85N 98.20W
05/05/2022  E0.25 INCH       COMAL              TX   PUBLIC

            PUBLIC REPORT OF PEA SIZED HAIL RELAYED VIA
            SOCIAL MEDIA.

&&

AQ
Local storm report, May 5, 7:23 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
723 PM CDT THU MAY 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             2 NNW MARTINDALE        29.86N 97.86W
05/05/2022  E1.25 INCH       CALDWELL           TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS HALF DOLLAR SIZE
            HAIL IN MARTINDALE.

&&

AQ

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:13 PM CDTSpecial Weather StatementEWXComal47 min
May 5, 7:20 PM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe40 min
May 5, 7:23 PM CDTSevere Thunderstorm WarningEWXComal, Guadalupe52 min
May 5, 8:13 PM CDTSpecial Weather StatementEWXGuadalupe47 min
May 5, 8:28 PM CDTSpecial Weather StatementEWXGonzales, Lavaca47 min
May 6, 4:11 AM CDTDense Fog AdvisoryEWXBastrop, Blanco, Burnet, Gillespie, Hays, Lee and 3 more5 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.